# SDR HEEA087327

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 3,767 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Condition: Vibration
- Location: T/R Driveshaft
- Part time: 3,767 hours
- Component: T/R Driveshaft
- Component part number: 407040302101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH FREQ VIBRATION.  BEARING ROUGH. REPLACED BEARING 407040339101, S/N ZV12038 DUE TO ROUGH.  REPAIRED.
